Skip to content

Structure of Parallel Multipliers for a Class of Fields GF(2^m).

Itoh, T., & Tsujii, S. (1989). Structure of Parallel Multipliers for a Class of Fields GF(2^m). Information and Computation, 21-40.

Type
Journal article
Intellectual base
Primary research
Year
1989
Pages
21-40
ISSN
0890-5401
DOI
10.1016/0890-5401(89)90045-x
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0890-5401(89)90045-X

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f6e3b710eaf8 · see in the full table